English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Stability of Delaunay Triangulations

MPS-Authors
/persons/resource/persons101795

Ghosh,  Arijit
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Boissonnat, J.-D., Dyer, R., & Ghosh, A. (2013). The Stability of Delaunay Triangulations. International Journal of Computational Geometry and Applications, 23(4-5), 303-334. doi:10.1142/S0218195913600078.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-47F9-0
Abstract
There is no abstract available